It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kelly on June 21, 2000 at 21:44:47:

In Reply to: HB Medicaton posted by Soni on June 21, 2000 at 13:34:13:

: Hi I am 41 years old mother of 3 and I have had headaches for 12 days. My doctor suggested that I purchase myself a BP machine and so I followed my doctors orders and I have taken my BP for 4 days in a row at the same time every day and first day it read 160/90, and the second day it read 161/96, the third day it read 161/96 and the fourth day it read 158/98 and so I went to my doctor and he gave me a shot for my migrane headache and also they took my BP reading and it

also read 158/98 and then he put me on some BP medication and that same evening I retook my BP
reading and it went down to 120/71. Since I have been taking the BP medication since my readings have not been any higher then 120/81. So I guess my question is do I have high BP and is it possible that I will always have to take BP medicine, because without my medication my it gets up in the 148/90 or higher but with my medication it is down in the 120/77 and no higher then 120/81.

The same thing happened to me awhile back and I have been on BP medicine ever since. (2 years)
Could be this is an inherited factor for you. Is the doc going to run any tests to see if there is a cause of the high BP? Sometimes there are causes, sometimes there are not. In any event, do not quit taking the medicine until (or if) the root cause if fixed. (if there is one)
What medicine did he put you on?


Follow Ups

All times are GMT -7. The time now is 02:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!